ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 22, 2017

  • Constant sign Green’s function for simply supported beam equation

    Alberto Cabada and Lorena Saavedra

    Volume 22, 2017, pages 403-432

  • The Cauchy problem for the shallow water type equations in low regularity spaces on the circle

    Wei Yan, Yongsheng Li, Xiaoping Zhai, and Yimin Zhang

    Volume 22, 2017, pages 363-402

  • Classical solutions of the generalized Camassa-Holm equation

    John Holmes and Ryan C. Thompson

    Volume 22, 2017, pages 339-362

  • On the local pressure of the Navier-Stokes equations and related systems

    Jörg Wolf

    Volume 22, 2017, pages 305-338

  • A well posedness result for generalized solutions of Hamilton-Jacobi equations

    Sandro Zagatti

    Volume 22, 2017, pages 259-304

  • Insensitizing controls for the Boussinesq system with no control on the temperature equation

    N. Carreño

    Volume 22, 2017, pages 235-258

  • Inhomogeneous Besov spaces associated to operators with off-diagonal semigroup estimates

    The Anh Bui and Xuan Thinh Duong

    Volume 22, 2017, pages 191-234

  • Evolution families and maximal regularity for systems of parabolic equations

    Chiara Gallarati and Mark Veraar

    Volume 22, 2017, pages 169-190

  • Mixed boundary value problems on cylindrical domains

    Pascal Auscher and Moritz Egert

    Volume 22, 2017, pages 101-168

  • Removable singularities for degenerate elliptic Pucci operators

    Giulio Galise and Antonio Vitolo

    Volume 22, 2017, pages 77-100

  • A monotonicity formula and Liouville-type theorems for stable solutions of the weighted elliptic system

    Liang-Gen Hu

    Volume 22, 2017, pages 49-76

  • On the interaction problem between a compressible fluid and a Saint-Venant Kirchhoff elastic structure

    M. Boulakia and S. Guerrero

    Volume 22, 2017, pages 1-48